Keyword Search:


Bookmark and Share

Evasion differential game of infinitely many evaders from infinitely many pursuers in Hilbert space

Alias, Idham Arif and Ibragimov, Gafurjan and Rakhmanov, Askar (2017) Evasion differential game of infinitely many evaders from infinitely many pursuers in Hilbert space. Dynamic Games and Applications, 7 (3). pp. 347-359. ISSN 2153-0785; ESSN: 2153-0793

[img] PDF (Abstract)
47Kb

Official URL: https://rd.springer.com/article/10.1007/s13235-016...

Abstract

We consider a simple motion evasion differential game of infinitely many evaders and infinitely many pursuers in Hilbert space ℓ2. Control functions of the players are subjected to integral constraints. If the position of an evader never coincides with the position of any pursuer, then evasion is said to be possible. Problem is to find conditions of evasion. The main result of the paper is that if either (i) the total resource of evaders is greater than that of pursuers or (ii) the total resource of evaders is equal to that of pursuers and initial positions of all the evaders are not limit points for initial positions of the pursuers, then evasion is possible. Strategies for the evaders are constructed.

Item Type:Article
Keyword:Differential game; Hilbert space; Many players; Integral constraint; Evasion; Strategy
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Springer
DOI Number:10.1007/s13235-016-0196-0
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s13235-016-0196-0
ID Code:56535
Deposited By: Nabilah Mustapa
Deposited On:01 Aug 2017 16:54
Last Modified:01 Aug 2017 16:54

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 01 Aug 2017 16:54.

View statistics for "Evasion differential game of infinitely many evaders from infinitely many pursuers in Hilbert space"